MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY; BED, AC-POWERED ADJUSTABLE HOSPITAL,

STRYKER MEDICAL-KALAMAZOO PROCUITY; BED, AC-POWERED ADJUSTABLE HOSPITAL,
Catalog Number 300900000000
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was alleged that a patient fell out of bed and the bed alarm did not alert.It was reported that the patient sustained a pelvic fracture that was treated with surgery.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed by a field service representative.It was found that the alleged issue of the bed alarm not alerting could not be recreated or duplicated.No parts were replaced, and the unit was returned to service.

Brand Name
PROCUITY
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL,
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key25895807
Report Number0001831750-2026-00049
Device Sequence Number9893330
Product Code FNL
UDI-Device Identifier07613327512656
UDI-Public07613327512656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number300900000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown